# SDR 95ZZZX927

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99131
- Make and model: Doug DC3C
- Aircraft serial: 18949
- Engine: Wright R1820*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Broke
- Location: Nr 7 Cyl Exh
- Part time: 912 hours
- Stage of operation: CL
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

APPROXIMATELY 10 MINUTES AFTER TAKEOFF A SLIGHT INTERRUPTION OF POWER WAS NOTED WHICH RETURNED IMMEDIATELY TO NORMAL.  PRESSURES AND TEMPS INDICATED AN INCREASE IN OIL TEMP AND A DECREASE IN OIL PRESSURE.  ENGINE WAS FEATHERED AND RETURNED A/C TO HNL.  EXAMINATION OF ENGINE INDICATED NR 7 CYLINDER EXHAUST VALVE HEAD BROKE.  SCREENS INDICATED A SMALL AMOUNT OF ALUMINUM.
